IGB

Connexion

(Article of periodic en Anglais - 2001)

Document title

The location invariance theorem in Weberian space under uncertainty

Authors(s) and Affiliation(s)

TAN L.-T. ; HSU S.-K. ;

Abstract

Validité de ce théorème dans l'espace wébérien en situation d'incertitude. Définition de la localisation optimale de l'entreprise compte tenu du marché, de la demande et de la fonction de production.

Source

Article of periodic

published at : Journal of regional science / ISSN 0022-4146

Editor : Regional Science Research Institute, Amherst, MA - ETATS-UNIS (1958)

Millesime : 2001, vol. 41, no1 [pp. 97-116]

Bibliographic references : 21 ref.

Collation : Illustration ;

Language

Anglais

Localisation

Laboratoire INTERGEO - Paris

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 2001.
Refdoc record number (ud4) : 6181768 : Permanent link - XML version
Powered by Pxxo